# SDR UHLA2009052600038

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 12,561 hours, 7,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 001148
- Condition: Inoperative
- Location: Cabin
- Part time: 14 hours, 9 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY LIGHT BATT FAULT ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE FWD EMERGENCY BATTERY POWER SUPPLY.  OPS CHECK GOOD IAW EMB 170 MM 33-50-00.
